Syphilis?

Illustration of Syphilis?
Illustration: Syphilis? img.icliniq.com

I want to ask if syphilis has been treated but there are 2 red spots in the skin n pulling it looks like it’s gone is it normal n inflammation in the throat too

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Red spots on the skin can be caused by many things, including:

Sexually transmitted diseases Allergies Side effects of drugs or cosmetics Diseases such as measles or dengue fungal skin infections Insect bites

Likewise with inflammation in the throat, which can arise due to certain viral infections, which may or may not be related to your medical history. Our advice, if this really bothers you or it extends to your body, check your condition again with a dermatologist and genitalia specialist to find out where the red spots came from. The answer you will receive later depends on the results of the examination.

Then for sore throat, you can consult an ENT doctor, especially if your dermatologist states this has nothing to do with your history of venereal disease. Meanwhile, avoid sexual intercourse, keep your body and genital area clean, take medication regularly, get adequate rest and avoid spicy and oily foods. Get well soon.

That's all, hope it helps.

dr. Amadeo D. Basfiansa

: by

Related Question

Tips For Fasting For Nursing Mothers?

Tips For Fasting For Nursing Mothers?

(1 year ago)

my baby is 5 months old. Since the first day I fasted, my baby became lazy to suckle. Wake up at 6 in the morning just suckle at 11 noon. Is that condition normal or is my influenc... Read more

Causes Of Fever Up And Down, High Hematocrit And Low Platelets?

Causes Of Fever Up And Down, High Hematocrit And Low Platelets?

(1 year ago)

good night doctor. I want to ask, my husband at 35 years old is sick, the symptoms are fever up and down, already 3 days, all the body aches, when the blood pressure is high, 50%, ... Read more

The Impact Of Glowing Infusion Treatments While Taking TB Drugs?

The Impact Of Glowing Infusion Treatments While Taking TB Drugs?

(1 year ago)

, if I take TB medicine again, is it dangerous for me to have a glowing infusion treatment in a beauty salon? Are there certain impacts or not?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *